Asian Journal of Mathematics

Volume 16 (2012)

Number 1

Remarks on the Cartan formula and its applications

Pages: 157 – 170

DOI: http://dx.doi.org/10.4310/AJM.2012.v16.n1.a6

Authors

Kefeng Liu

Sheng Rao

Abstract

In this short note, we present certain generalized versions of the commutator formulas of some natural operators on manifolds, and give some applications.

Keywords

Deformation theory; Kodaira-Spencer theory

2010 Mathematics Subject Classification

14D15

Full Text (PDF format)